# SDR QXEA0001145

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 22,289 hours, 31,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC- EMERGENCY LIGHT IN OVERHEAD OF OBSERVERS SEAT IS INOPERATIVE WHEN EMERGENCY LIGHTS ARE TURNED ON OR WHEN REMOVED FROM BRACKET.  REMOVED AND REPLACED EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
